# SDR COMA0770047

- Difficulty date: September 10, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 7,574 hours, 5,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 7,574 hours, 5,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME CORRODED BEYOND LIMITS.  REPAIRED THE FS 280 FRAME IAW BOMBARDIER REO 670-53-11-047.
